# SDR DALA2020042802311

- Difficulty date: April 27, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 47,972 hours, 24,394 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3159, L/P 1553155) GOUGE IB FIXED LEADING EDGE FITTING LOCATED AT LEVEL RIB1 ON LH WING. CORRECTIVE ACTION: PERFORMED REPAIR AS PER PRI 586322 REV 0,1,2,3 AND ER/A 586388- 14 REV. ORIGINAL. SEE LOG PAGE 1552825. FOR TIME CONTROLLED ITEM SEC DTE. RII INSPECTION COMPLETE.
